# SDR FDEA200901130187

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 650 RBL 24 CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMIT IAW SRM 53-00-52, ORIG MAT 0.100 REMAINING MAT 0.074.  REMOVED SEAT TRACK IAW SRM 51-40-02 AND 53-00-52.  FABRICATED NEW SEAT TRACK IAW SRM 53-00-52 FROM BAC1520-792/24 BATCH NR 1142187.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-02.  THIS IS A CATEGORY "A" MAJOR REPAIR.
